# SDR AALA20180314005

- Difficulty date: March 14, 2018
- Submitted: March 15, 2018
- Operation: Air carrier
- Aircraft: N891NN
- Make and model: Boeing 737823
- Aircraft serial: 33315
- Aircraft time: 18,665 hours, 7,518 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: BAC1496444
- Condition: Corroded
- Location: Bs 727j-747
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, RIGHT TRANSITION PANEL CORRODED BETWEEN BS 727J AND 747.  REPLACED THE TRANSITION PANEL IAW SRM 53-00-53-2R PROCEDURE 5.
